# SDR 96ZZZX849

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711PM
- Make and model: Stbros SD360
- Aircraft serial: 3715
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assy
- Part number: SD3456030XA
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 7-25-95, FLT 3801, INBOUND FROM ROTA TO GUAM, APPROXIMATELY 50 FEET OVER THE RUNWAY, ELEVATOR TRIM WAS APPLIED WHEN THE CABLE SNAPPED.  THE TRIM WHEEL WAS ROTATING, BUT WAS NOT HOLDING THE 'TRIM SET'.  THE AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE WAS NOTIFIED.  AIRCRAFT WAS OPENED UP AND A TRIM CABLE WAS FOUND BROKEN (P/N SD3 45 6030XA).  CABLE WAS REPLACED AND RIGGED PER SHORT MM 27-32-30, PAGE 201.
